# SDR DALA2024100909868

- Difficulty date: October 9, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 85,199 hours, 14,222 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHIP 1817 -DIV- CREW REPORTED #2-ENGINE HIGH N1 VIBES IN FLIGHT. CORRECTIVE ACTION: FOUND #32 FAN BLADE SHIM DAMAGED. REPLACED SHIM AND LUBED FAN BLADES. ALL CHECK NORMAL. (6629804)
